STOKER'S THEOREM FOR ORTHOGONAL POLYHEDRA


Biedl T., Genc B.

INTERNATIONAL JOURNAL OF COMPUTATIONAL GEOMETRY & APPLICATIONS, vol.21, no.4, pp.383-391, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 4
  • Publication Date: 2011
  • Doi Number: 10.1142/s0218195911003718
  • Title of Journal : INTERNATIONAL JOURNAL OF COMPUTATIONAL GEOMETRY & APPLICATIONS
  • Page Numbers: pp.383-391

Abstract

Stoker's theorem states that in a convex polyhedron, the dihedral angles and edge lengths determine the facial angles if the graph is fixed. In this paper, we study under what conditions Stoker's theorem holds for orthogonal polyhedra, obtaining uniqueness and a linear-time algorithm in some cases, and NP-hardness in others.